# SDR DHL97722001

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- Engine: Pwa JT8D7
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 74360025
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, NR 1 ENGINE VIBRATION, WITH ALL ENGINE PARAMETERS NORMAL.  INSPECTED ENGINE AND REMOVED AND REPLACED FUEL CONTROL PER MM 73-21-1.  PERFORMED ENGINE TRIM  AND ENGINE POWER TEST.
